Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 190, NWS Springfield, MO

December 27, 20085 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Dec 27, 2008, 1:01 PM CST for 5 counties in Missouri. It was in force for 6 hr. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 27, 2008, 1:01 PM CST (19:01 UTC)
Expired
Dec 27, 2008, 7:00 PM CST
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Douglas County, MO, Howell County, MO, Ozark County, MO, Taney County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 85 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 27, 1:41 PM CSTFLASH FLOODAva, MOSOME MINOR STREET FLOODING. WATER IN HOME
Dec 27, 2:15 PM CSTFLASH FLOOD8 W Houston, MOLOW WATER CROSSINGS BEGINNING TO FLOOD OVER PORTIONS OF WESTERN TEXAS COUNTY
Dec 27, 2:37 PM CSTHEAVY RAIN 2.45Ava, MOTOTAL EVENT RAINFALL
Dec 27, 3:08 PM CSTFLASH FLOOD5 Wsw Cabool, MOSTREET FLOODING REPORTED AT THE DUNN EXIT ON HWY 60
Dec 27, 5:55 PM CSTFLASH FLOOD1 Sse Pomona, MOLOW WATER CROSSING ON COUNTY ROAD 2320 WASHED OUT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 7.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-12-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-12-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 428 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
555 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
428 m²/s²
0-3 km storm-relative helicity
370 m²/s²
Significant tornado parameter
1.7
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 271901
FFWSGF
MOC067-091-153-213-215-280100-
/O.NEW.KSGF.FF.W.0190.081227T1901Z-081228T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CST SAT DEC 27 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN SOUTHWEST MISSOURI...
  HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...
  OZARK COUNTY IN SOUTHWEST MISSOURI...
  TANEY COUNTY IN SOUTHWEST MISSOURI...
  TEXAS COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 700 PM CST.

* AT 1250 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
SLOW MOVING THUNDERSTORMS HAS PRODUCED 1 TO 2 INCHES OF RAIN ACROSS 
PORTIONS OF TEXAS...DOUGLAS...TANEY AND OZARK COUNTIES...LEADING TO 
SEVERAL REPORTS OF WATER PONDING ON AREA ROADWAYS. EXCESSIVE 
RAINFALL IS ALSO EXPECTED AS STORMS MOVE IN HOWELL COUNTY THROUGH 
MID AFTERNOON.

* AN ADDITIONAL ONE HALF TO ONE INCH OF RAIN IS EXPECTED...WITH THE 
RUNOFF FROM THIS EXCESSIVE RAINFALL CAUSING FLASH FLOODING TO   
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY   
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE 
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS 
FLOODED ROADS. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER 
TO CARRY VEHICLES AWAY.  TURN AROUND DONT DROWN.

LAT...LON 3681 9332 3681 9292 3707 9289 3707 9224
      3760 9222 3759 9176 3742 9176 3742 9165
      3649 9170 3649 9333

$$

RUNNELS
2 follow-up statements
000 
WGUS73 KSGF 271957
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 PM CST SAT DEC 27 2008

MOC067-091-153-213-215-280100-
/O.CON.KSGF.FF.W.0190.000000T0000Z-081228T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-DOUGLAS MO-HOWELL MO-TANEY MO-OZARK MO-
157 PM CST SAT DEC 27 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM CST FOR
DOUGLAS...HOWELL...OZARK...TANEY AND TEXAS COUNTIES...

AT 149 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED 
THUNDERSTORMS PRODUCING HEAVY DOWNPOURS EXTENDED FROM SOUTH OF 
HOUSTON TO ALONG THE OZARK AND HOWELL COUNTY BORDER INTO THE 
MOUNTAIN HOME AREA. THESE STORMS HAVE PRODUCED ONE TO THREE INCHES 
OF RAIN DURING THE LATE MORNING INTO THE EARLY AFTERNOON...LEADING 
TO PONDING OF WATER ON AREA ROADWAYS.  

CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY 
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

IF FLOODING IS OBSERVED...TURN AROUND DONT DROWN.
LAT...LON 3681 9332 3681 9292 3707 9289 3707 9224
      3760 9222 3759 9176 3742 9176 3742 9165
      3649 9170 3649 9333

$$

RUNNELS
000 
WGUS73 KSGF 280058
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
658 PM CST SAT DEC 27 2008

MOC067-091-153-213-215-280107-
/O.EXP.KSGF.FF.W.0190.000000T0000Z-081228T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TEXAS MO-DOUGLAS MO-HOWELL MO-TANEY MO-OZARK MO-
658 PM CST SAT DEC 27 2008

...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM CST FOR DOUGLAS...
HOWELL...OZARK...TANEY AND TEXAS COUNTIES...

THE FLASH FLOOD WARNING HAS BEEN REPLACED BY AN AREAL FLOOD WARNING 
FOR SMALL STREAMS UNTIL MIDNIGHT.

LAT...LON 3681 9332 3681 9292 3707 9289 3707 9224
      3760 9222 3759 9176 3742 9176 3742 9165
      3649 9170 3649 9333

$$

SCHAUMANN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Dec 27, 11:16 AM CST, 1 hour 45 minutes earlier.

Area forecast discussion, Dec 27, 11:16 AM CST, 1 hour 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1116 AM CST SAT DEC 27 2008

...UPDATE TO AVIATION...

.DISCUSSION...

UPPER LEVEL TROUGH IS CURRENTLY BEGINNING TO PUSH INTO THE CENTRAL
PLAINS...WHICH IS A LITTLE SLOWER THAN PREVIOUS THOUGHT. AS A
RESULT HEIGHT FALLS HAVE NOT MOVED INTO SOUTHWESTERN MISSOURI
WHICH HAS LEFT THE AREA CAPPED. SCATTERED SHOWERS AND A FEW ELEVATED
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHERN ARKANSAS INTO CENTRAL
MISSOURI EAST OF HIGHWAY 65. THIS ACTIVITY WILL CONTINUE TO BE
POSSIBLE EAST OF HIGHWAY 65 AND SHOULD REMAIN ELEVATED AND SEVERE
WEATHER IS NOT EXPECTED WITH THIS ACTIVITY AT THIS TIME.

FARTHER NORTH ACROSS NORTHERN MISSOURI INTO ILLINOIS WHERE THE CAP
WEAKENED...THUNDERSTORMS DEVELOPED WITH SEVERAL BECOMING SEVERE.
BACK TO THE WEST ACROSS SOUTH CENTRAL KANSAS INTO SOUTHERN IOWA
THUNDERSTORMS HAVE DEVELOPED ALONG THE COLD FRONT EXTENDING FROM
SOUTHERN IOWA INTO NORTHERN TEXAS...WITH THE MAJORITY OF THIS AREA
UNDER TORNADO WARNINGS. THE FRONT WILL CONTINUE TO SLOWLY PUSH
EAST THROUGH THE REMAINDER OF THE NIGHT...WITH SHOWERS AND
THUNDERSTORMS CONTINUING TO DEVELOP ALONG THE FRONT AS IT MARCHES
EAST.

THE UPPER LEVEL TROUGH AND COLD FRONT WILL CONTINUE TO PUSH TO THE
EAST TODAY...WITH THE COLD FRONT EXPECTED TO BE ON THE DOOR STEP
OF THE WESTERN CWA AROUND SUNRISE. AS THE UPPER LEVEL TROUGH
APPROACHES THE AREA...HEIGHT FALLS SHOULD WEAKEN THE CAP...ALLOWING
THUNDERSTORMS TO DEVELOP AHEAD OF THE FRONT WITH STORMS ALSO
EXPECTED ALONG THE FRONT. THE FRONT WILL PUSH EAST THROUGH THE
AREA...AND SHOULD EXIT THE EASTERN CWA BY LATE THIS AFTERNOON.
THE AIRMASS AHEAD OF THE FRONT WILL REMAIN QUITE WARM AND MOIST
WITH DEWPOINTS IN THE 60S AND TEMPERATURES WELL IN THE 60S
EXPECTED. ENOUGH INSTABILITY SHOULD RETURN TO THE AREA TO MAKE ALL
MODES OF SEVERE WEATHER POSSIBLE WITH THE ACTIVITY THE DEVELOPS
AHEAD OF THE FRONT. VERY STRONG LOW LEVEL WIND SHEAR WILL
ACCOMPANY THIS STORM SYSTEM...SO TORNADOES WILL BE POSSIBLE ACROSS
THE ENTIRE AREA...HOWEVER THE BETTER INSTABILITY WILL BE ACROSS
THE SOUTHERN CWA SOUTHWARD WHERE THE BETTER TORNADO POTENTIAL WILL
RESIDE. THE AIRMASS OVER THE REGION IS VERY MOIST FOR THIS TIME
OF YEAR...SO VERY HEAVY RAINFALL CAN BE EXPECTED TODAY WITH ONE TO
THREE INCHES STILL EXPECTED THROUGH THE AFTERNOON...WHICH WILL
LIKELY LEAD TO FLASH FLOODING.

COLDER AIR WILL QUICKLY FILTER INTO THE AREA BEHIND THE
FRONT...AND CANNOT COMPLETELY RULE OUT LIGHT SNOW ACROSS THE
NORTHWESTERN CWA TOMORROW EVENING...HOWEVER AT THIS TIME IT
APPEARS THE FRONT WILL BE PROGRESSIVE ENOUGH THAT ALL THE
PRECIPITATION SHOULD HAVE PUSHED OFF TO THE EAST BEFORE THE
TEMPERATURES COOL ENOUGH TO SUPPORT THE FRONT.

A COOLER AIRMASS WILL FILTER INTO THE REGION BEHIND THIS
SYSTEM...WITH ABOVE NORMAL TEMPERATURES EXPECTED TO START THE WORK
WEEK AS A ZONAL PATTERN WILL SET UP OVER THE REGION. AN UPPER
LEVEL SHORTWAVE TROUGH WILL SWING ACROSS THE NORTHERN PLAINS
DURING THE MIDDLE OF THE WORK WEEK. THE ENERGY AND ASSOCIATED
PRECIPITATION SHOULD REMAIN WELL NORTH OF THE AREA...HOWEVER THIS
TROUGH SHOULD BRING SLIGHTLY COOLER CONDITIONS TO THE REGION.

WISE

&&

.AVIATION...

FOR THE 18Z TAFS...COLD FRONT STILL LAGGING BEHIND MAIN BAND OF
RAIN SOME WITH 850MB TROUGH STILL BACK OVER EASTERN KANSAS. WINDS
HAVE SHIFTED TO THE NORTHWEST IN EXTREME EASTERN KANSAS AND
WESTERN MISSOURI. WITH THIS WIND SHIFT...IFR CEILINGS HAVE
DEVELOPED WITH THE UPSLOPE FLOW. DOES NOT LOOK LIKE THE 850MB
THERMAL TROUGH MOVES THROUGH THE JOPLIN AREA UNTIL 00Z AND SHORTLY
THERAFTER FOR THE SPRINGFIELD AERODROME. THEREFORE...WILL KEEP IFR
CEILINGS GOING FOR BOTH TAFS UNTIL THAT THERMAL TROUGH MOVES
IN...AT LEAST THROUGH THE 00Z TIMEFRAME.

CLAYCOMB

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR MOZ055>058-
     066>071-077>083-088>098-101>106.

KS...FLASH FLOOD WATCH UNTIL 6 PM CST THIS AFTERNOON FOR KSZ073-097-
     101.

&&
Hazardous weather outlook, Dec 27, 12:58 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1258 PM CST SAT DEC 27 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1258 PM CST SAT DEC 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  FLOODING...TORNADOES...DAMAGING STRAIGHT LINE WINDS AND HAIL.

  AREAS AFFECTED AND TIMING:

  SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER EAST
  CENTRAL AND SOUTHEAST MISSOURI THROUGH THE AFTERNOON.

  DISCUSSION:

  A LINE OF THUNDERSTORMS CURRENTLY EXTENDING FROM SALEM TO
  MOUNTAIN GROVE TO GAINESVILLE AND HAS SLOWED ITS MOVEMENT TO THE
  EAST TO 10 TO 15 MPH. AHEAD OF THIS LINE...INSTABILITY REMAINS
  HIGH WITH TEMPERATURES IN THE MID 60S AND DEW POINTS IN THE LOW
  60S.

  THE LINE WILL CONTINUE TO SLOWLY PUSH EAST THIS AFTERNOON WITH
  DAMAGING STRAIGHT LINE WINDS THE PRIMARY HAZARD WITH THIS LINE.
  SOME ROTATIONS ARE STILL POSSIBLE WITHIN THE LINE...SO AN
  ISOLATED TORNADO CAN NOT BE RULED OUT FOR COMMUNITIES EAST OF
  THIS LINE.

  OF CONCERN IS THE POTENTIAL FOR REDEVELOPMENT AND TRAINING OF
  STORMS...LEADING TO HEAVY RAINFALL. WITH SUB SURFACE SOILS
  REMAINING FROZEN...RAPID RUNOFF MAKES FLOODING A CONCERN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED EAST OF THIS SALEM TO
 MOUNTAIN GROVE TO GAINESVILLE LINE THROUGH THE LATE AFTERNOON. AS
 THE LINE MOVES THROUGH YOUR AREA...SEVERE CONVECTION IS EXPECTED
 TO DECREASE RAPIDLY IN THE COLDER NORTHWEST FLOW.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CLAYCOMB

In the hours before

Local storm report, Dec 27, 12:27 PM CST, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1227 PM CST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             1 NE ROLLA              37.96N  91.76W
12/27/2008  E0.75 INCH       PHELPS             MO   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED BY STORM SPOTTER

&&

LD
Local storm report, Dec 27, 12:28 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1228 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     3 W HARTVILLE           37.25N 92.56W
12/27/2008                   WRIGHT             MO   AMATEUR RADIO

            ROOF AND OUTBUILDING DAMAGE. TREE DOWN

&&

WD
Local storm report, Dec 27, 12:31 PM CST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     FLASH FLOOD      SPRINGFIELD             37.20N 93.29W
12/27/2008                   GREENE             MO   EMERGENCY MNGR

            JORDAN CREEK AND SEVERAL CREEKS OUT OF THEIR BANKS AROUND
            THE SPRINGFIELD AREA

&&

WD
Local storm report, Dec 27, 12:36 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1236 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1236 PM     FLASH FLOOD      OZARK                   37.02N 93.21W
12/27/2008                   CHRISTIAN          MO   LAW ENFORCEMENT

            CALHOUN AND PLAZA ROAD CLOSED DUE TO FLOODING

&&

WD
Local storm report, Dec 27, 12:43 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1243 PM CST SAT DEC 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND GST     WALNUT SHADE            36.73N  93.19W
12/27/2008  E60 MPH          TANEY              MO   BROADCAST MEDIA

            TREE DAMAGE IN WALNUT SHADE ALONG 160. LARGE OAK TREE
            BLOWN DOWN AND NUMEROUS SMALL TREES DAMAGED.

&&

LD
Local storm report, Dec 27, 12:56 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1256 PM CST SAT DEC 27 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1256 PM     HEAVY RAIN       AVA                     36.95N 92.66W
12/27/2008  M1.28 INCH       DOUGLAS            MO   EMERGENCY MNGR

            PAST HOUR

&&

WD

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 27, 8:06 AM CSTTornado WarningSGFBenton, St. Clair32 min
Dec 27, 8:51 AM CSTFlash Flood WarningSGFNewton3 hr
Dec 27, 8:57 AM CSTTornado WarningSGFMcDonald24 min
Dec 27, 9:01 AM CSTTornado WarningSGFBarry, Newton38 min
Dec 27, 9:20 AM CSTSevere Thunderstorm WarningSGFLawrence34 min
Dec 27, 9:44 AM CSTAreal Flood AdvisorySGFBarry, McDonald6 hr
Dec 27, 9:53 AM CSTSevere Thunderstorm WarningSGFGreene29 min
Dec 27, 9:57 AM CSTAreal Flood AdvisorySGFChristian, Greene, Lawrence, Stone6 hr
Dec 27, 11:14 AM CSTFlash Flood WarningSGFBarry, Christian, Greene, Laclede, Lawrence, Stone and 2 more6 hr
Dec 27, 11:58 AM CSTSevere Thunderstorm WarningSGFLaclede, Maries, Phelps, Pulaski, Texas, Wright77 min
Dec 27, 11:58 AM CSTSevere Thunderstorm WarningSGFDouglas, Ozark, Taney47 min
Dec 27, 12:11 PM CSTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Texas64 min
Dec 27, 12:14 PM CSTSevere Thunderstorm WarningSGFDent61 min
Dec 27, 1:28 PM CSTSevere Thunderstorm WarningSGFDent, Shannon, Texas36 min
Dec 27, 1:53 PM CSTSevere Thunderstorm WarningSGFHowell, Ozark45 min
Dec 27, 2:23 PM CSTSevere Thunderstorm WarningSGFOregon, Shannon39 min
Dec 27, 2:24 PM CSTRiver Flood WarningSGFVernon42 hr
Dec 27, 3:33 PM CSTFlash Flood WarningSGFDent, Maries, Miller, Phelps, Pulaski5 hr
Dec 27, 5:00 PM CSTAreal Flood WarningSGFBarry, Christian, Dallas, Greene, Laclede, Lawrence and 4 more7 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.